ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev IST Conf / Next IST Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Information Sensing Technologies (IST) [schedule] [select]
Chair Shigetoshi Sugawa (Tohoku Univ.)
Vice Chair Hiroshi Otake (NHK), Takayuki Hamamoto (Tokyo Univ. of Sci)
Secretary Masaki Sakakibara (Sony), Masahiro Kobayashi (Cannon), Nana Akahane (Olympus), Rihito Kuroda (Tohoku Univ.)

Conference Date Fri, Mar 11, 2016 09:00 - 17:10
Topics Solid state image sensors, etc. 
Conference Place NHK Science & Technology Research Laboratories 
Address 1-10-11 Kinuta, Setagaya-ku Tokyo 157-8510, Japan
Transportation Guide The bus from Odakyu-line Seijogakuen-mae station south exit (about 10 min.)
http://www.nhk.or.jp/strl/about/access-e.html
Announcement We plan a social gathering from 17:30.
Please participate.

Fri, Mar 11 AM 
09:00 - 12:05
(1) 09:00-09:45 [Invited Talk]
Low-Noise Image Sensors
Shoji Kawahito (Shizuoka Univ.)
(2) 09:45-10:10 Multi-storied photodiode CMOS image sensor for multiband imaging with 3D technology Yoshiaki Takemoto, Kenji Kobayashi, Mitsuhiro Tsukimura, Naohiro Takazawa, Hideki Kato, Shunsuke Suzuki, Jun Aoki, Toru Kondo, Haruhisa Saito, Yuichi Gomi, Seisuke Matsuda, Yoshitaka Tadaki (Olympus)
(3) 10:10-10:35 A CMOS Image Sensor Using Multiple Tap Lateral-Electric-Field Charge Modulators for Time-of-Flight Range Imaging Taichi Kasugai, Sang-Man Han, Hanh Trang, Taishi Takasawa (Shizuoka Univ.), Satoshi Aoyama (Brookman Tech.), Keita Yasutomi, Keiichiro Kagawa, Shoji Kawahito (Shizuoka Univ.)
  10:35-10:50 Break ( 15 min. )
(4) 10:50-11:15 Stacked Image Sensor Using Chlorine-doped Crystalline Selenium Photoconversion Layer Composed of Size-controlled Polycrystalline Particles Shigeyuki Imura, Kazunori Miyakawa, Hiroshi Ohtake, Misao Kubota, Kenji Kikuchi (NHK), Toru Okino, Yutaka Hirose, Yoshihisa Kato (Panasonic), Nobukazu Teranishi (University of Hyogo)
(5) 11:15-11:40 A High-Sensitivity and Wide Dynamic-Range APD-CMOS Image Sensor Manabu Usuda, Yusuke Sakata, Seiji Yamahira, Shigetaka Kasuga, Mitsuyoshi Mori, Yutaka Hirose, Yoshihisa Kato, Tsuyoshi Tanaka (Panasonic AIS)
(6) 11:40-12:05 A 1.1μm 33Mpixel 240fps 3D-Stacked CMOS Image Sensor with 3-Stage Cyclic-Based Analog-to-Digital Converters Toshiki Arai, Toshio Yasue, Kazuya Kitamura, Hiroshi Shimamoto (NHK STRL), Tomohiko Kosugi, Sungwook Jun, Satoshi Aoyama (Brookman Technology), Ming-Chieh Hsu, Yuichiro Yamashita (TSMC), Hirofumi Sumi (The University of Tokyo), Shoji Kawahito (Shizuoka University)
  12:05-13:00 Lunch Break ( 55 min. )
Fri, Mar 11 PM  Demo Session - Exhibit No.(3), (6), (7), (8)
13:00 - 13:55
(7) 13:00-13:40 [Technology Exhibit]
Visualization of Ultra High-Speed Phenomena by 10 Mfps Ultra High-Speed Camera with Improved Photosensitivity of ISO 16000
Manabu Suzuki, Masashi Suzuki, Fan Shao, Rihito Kuroda (Tohoku Univ.), Nobuyuki Tokuoka, Yasunori Kawaguchi, Hideki Tominaga (Shimadzu), Shigetoshi Sugawa (Tohoku Univ.)
(8) 13:45-13:55 8K Super-High-Vision & Surround Demo (NHK)
  13:55-14:00 Preparation ( 5 min. )
Fri, Mar 11 PM 
14:00 - 17:10
(9) 14:00-14:25 An APS-H-Size 250Mpixel CMOS Image Sensor Using Column Single-Slope ADCs with Dual-Gain Amplifiers Takashi Muto, Hirofumi Totsuka, Toshiki Tsuboi, Daisuke Yoshida, Yasushi Matsuno, Masanobu Ohmura, Hidekazu Takahashi, Katsuhito Sakurai, Takeshi Ichikawa, Hiroshi Yuzurihara, Shunsuke Inoue (Canon)
(10) 14:25-14:50 A 1.2e- Temporal Noise 3D-Stacked CMOS Image Sensor with Comparator-Based Multiple Sampling PGA Kei Shiraishi, Yasuhiro Shinozuka, Tomonori Yamashita, Kazuhide Sugiura, Naoto Watanabe, Ryuta Okamoto, Tatsuji Ashitani, Masanori Furuta, Tetsuro Itakura (Toshiba)
(11) 14:50-15:15 An 18M-pixel CMOS Image Sensor Using 12-bit Column-Parallel Single-Slope ADCs with Operation-Period-Reduced Time-to-Digital Converters Yoshio Hagihara, Yusaku Koyama, Takanori Tanaka, Atsuko Kume, Yosuke Kusano, Mai Arita, Masashi Saito, Yoshihisa Okada (Olympus)
  15:15-15:30 Break ( 15 min. )
(12) 15:30-15:55 CMOS Biosensor IC Focusing on Dielectric Relaxations of Biological Water with 120GHz and 60GHz Oscillator Arrays Takeshi Mitsunaka, Akira Saito, Nobuyuki Ashida, Kunihiko Iizuka (SHARP), Tetsuhito Suzuki, Yuichi Ogawa (Kyoto Univ.), Minoru Fujishima (Hiroshima Univ.)
(13) 15:55-16:20 Device Simulations for Ultrahigh-Speed and High-Voltage Image Sensors Hideki Mutoh (Link Research)
(14) 16:20-16:45 Color Image Sensor with Three-stacked Organic Photoconductive Films Toshikatsu Sakai, Hokuto Seo, Tomomi Takagi, Misao Kubota, Hiroshi Ohtake (NHK), Mamoru Furuta (Kochi Univ. of Tech.)
(15) 16:45-17:10 Organic-Photoconductive-Film CMOS Image Sensor
-- 120dB Wide-Dynamic-Range,Photoelectric conversion controlled Global Shutter --
Masashi Murakami, Kazuko Nishimura, Sanshirou Shishido, Masayuki Takase, Yasuo Miyake, Tokuhiko Tamaki, Yoshihiro Sato, Yasunori Inoue (Panasonic)
  17:10-17:15 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IST Technical Group on Information Sensing Technologies (IST)   [Latest Schedule]
Contact Address  


Last modified: 2016-02-19 14:37:29


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to IST Schedule Page]   /  
 
 Go Top  Go Back   Prev IST Conf / Next IST Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan